Asymptotic form for generalized factorial

Daniel Minoli

Revista colombiana de matematicas (1977)

  • Volume: 11, page 59-76
  • ISSN: 0034-7426

How to cite


Minoli, Daniel. "Asymptotic form for generalized factorial." Revista colombiana de matematicas 11 (1977): 59-76. <>.

author = {Minoli, Daniel},
journal = {Revista colombiana de matematicas},
keywords = {asymptotic form; generalized factorial},
pages = {59-76},
title = {Asymptotic form for generalized factorial},
url = {},
volume = {11},
year = {1977},

AU - Minoli, Daniel
TI - Asymptotic form for generalized factorial
JO - Revista colombiana de matematicas
PY - 1977
VL - 11
SP - 59
EP - 76
KW - asymptotic form; generalized factorial
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.